# SDR SWAA2022031420467

- Difficulty date: July 22, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 48,524 hours, 32,492 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED TO CAPTAIN; LARGE TEAR IN AFT CARGO FLOOR PANEL 140CF / R & R AFT CARGO FLOOR PANEL IAW M/M 25-52-10 (140CF)
